Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 210, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 10:29 PM CDT for 9 counties in Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 10:29 PM CDT (03:29 UTC)
- Expired
- May 25, 2008, 11:15 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Bond County, IL, Clinton County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:35 PM CDT | HAIL 0.75 | Troy, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 25, 9:30 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 955 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 260329
SVRLSX
ILC005-027-117-119-133-135-157-163-189-260415-
/O.NEW.KLSX.SV.W.0210.080526T0329Z-080526T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS
WESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS
WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS
SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS
MADISON COUNTY IN SOUTHWEST ILLINOIS
EXTREME EASTERN MONROE COUNTY IN SOUTHWEST ILLINOIS
NORTHEASTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
EASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 1115 PM CDT
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUNKER HILL TO LEBANON TO
BALDWIN...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF STAUNTON
TO LEBANON TO 4 MILES WEST OF SPARTA...AND MOVING EAST AT 48 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRENTON...
TILDEN...
STAUNTON...
NEW MEMPHIS...
OKAWVILLE...
LIVELY GROVE...
GERMANTOWN...
COULTERVILLE...
ST. ROSE...
POCAHONTAS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3823 8938 3821 8942 3821 8959 3811 8959
3807 8993 3860 8997 3912 9014 3936 8954
3878 8930
TIME...MOT...LOC 0329Z 270DEG 42KT 3904 8990 3861 8974
3816 8977
$$
TILLY3 follow-up statements
000
WWUS53 KLSX 260352
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 PM CDT SUN MAY 25 2008
ILC133-157-163-260402-
/O.CAN.KLSX.SV.W.0210.000000T0000Z-080526T0415Z/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
1052 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. CLAIR...EXTREME
EASTERN MONROE AND NORTHEASTERN RANDOLPH COUNTIES IS CANCELLED...
LAT...LON 3823 8938 3822 8940 3822 8971 3865 8971
3908 8985 3936 8954 3878 8930
TIME...MOT...LOC 0352Z 261DEG 36KT 3913 8960 3870 8945
3824 8948
$$
ILC005-027-117-119-135-189-260415-
/O.CON.KLSX.SV.W.0210.000000T0000Z-080526T0415Z/
MONTGOMERY IL-WASHINGTON IL-CLINTON IL-MADISON IL-BOND IL-MACOUPIN IL-
1052 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN MACOUPIN...BOND...EASTERN MADISON...CLINTON...
WESTERN WASHINGTON AND WESTERN MONTGOMERY COUNTIES...
AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LITCHFIELD TO STOLLETOWN TO
OAKDALE...OR ALONG A LINE EXTENDING FROM LITCHFIELD TO 6 MILES
NORTHEAST OF BREESE TO 10 MILES SOUTHWEST OF NASHVILLE...MOVING EAST
AT 41 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
HILLSBORO...TAYLOR SPRINGS...POSEY AND NEW MINDEN.
LAT...LON 3823 8938 3822 8940 3822 8971 3865 8971
3908 8985 3936 8954 3878 8930
TIME...MOT...LOC 0352Z 261DEG 36KT 3913 8960 3870 8945
3824 8948
$$
TILLY000
WWUS53 KLSX 260403
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT SUN MAY 25 2008
ILC117-119-135-260413-
/O.CAN.KLSX.SV.W.0210.000000T0000Z-080526T0415Z/
MONTGOMERY IL-MADISON IL-MACOUPIN IL-
1103 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN...
EASTERN MADISON AND WESTERN MONTGOMERY COUNTIES IS CANCELLED...
LAT...LON 3823 8938 3822 8961 3889 8960 3903 8941
3878 8930
TIME...MOT...LOC 0403Z 261DEG 36KT 3889 8944 3860 8937
3830 8943
$$
ILC005-027-189-260415-
/O.CON.KLSX.SV.W.0210.000000T0000Z-080526T0415Z/
WASHINGTON IL-CLINTON IL-BOND IL-
1103 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL BOND...CENTRAL CLINTON AND CENTRAL WASHINGTON COUNTIES...
AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GREENVILLE TO BECKEMEYER TO
CORDES...OR ALONG A LINE EXTENDING FROM GREENVILLE TO CARLYLE TO 6
MILES SOUTHWEST OF NASHVILLE...MOVING EAST AT 41 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
LAT...LON 3823 8938 3822 8961 3889 8960 3903 8941
3878 8930
TIME...MOT...LOC 0403Z 261DEG 36KT 3889 8944 3860 8937
3830 8943
$$
TILLY000
WWUS53 KLSX 260421
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 PM CDT SUN MAY 25 2008
ILC005-027-189-260431-
/O.EXP.KLSX.SV.W.0210.000000T0000Z-080526T0415Z/
WASHINGTON IL-CLINTON IL-BOND IL-
1121 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOND...CENTRAL CLINTON
AND CENTRAL WASHINGTON COUNTIES EXPIRED AT 1115 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3823 8938 3822 8961 3889 8960 3903 8941
3878 8930
TIME...MOT...LOC 0403Z 261DEG 36KT 3889 8944 3860 8937
3830 8943
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:55 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 25, 5:55 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT SUN MAY 25 2008
.DISCUSSION...
/345 PM CDT SUN MAY 25 2008/
WILL BE ISSUING A FLASH FLOOD WATCH FOR NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS UNTIL MIDDAY MONDAY. MOST OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS RECEIVED BETWEEN 1/2 AND 1 INCH
OF RAINFALL THIS MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS SAME
AREA WILL LIKELY SEE ADDITIONAL LOCALLY HEAVY RAINFALL TONIGHT
INTO TOMORROW MORNING AS 925-850MB MOISTURE CONVERGENCE AND
TRANSPORT INCREASES UNDER RIGHT ENTRANCE REGION OF UPPER JET. SVR
TSRA OVER PLAINS MAY ORGANIZE INTO AN MCS AND MOVE ACROSS NRN NO
LATE TONIGHT AND TOMORROW MORNING. PROPAGATION VECTORS SUGGEST THE
POTENTIAL THAT THE MCS MAY BACKBUILD OR BECOME QUASI-STATIONARY.
PRECIPTIABLE WATERS WILL BE NEAR 2 INCHES WHICH WILL INCREASE
RAINFALL EFFICIENCY OF STORMS. WATCH HAS BEEN ISSUED FOR THESE
CONDITIONS.
STRONG TO OCCASIONALLY SVR TSRA HAVE DEVELOPED THROUGHOUT TODAY
AS ATMOSPHERE IS BECOMING INCREASING UNSTABLE. SURFACE WARM FRONT
WAS LOCATED VERY CLOSE TO THE MISSISSIPPI RIVER AT 20Z. DEWPOINTS
TO THE WEST OF THE FRONT HAVE CLIMBED INTO LOWER TO MID 70S UNDER
7.5C/KM MID LEVEL LAPSE RATES. WARM FRONT AND VARIOUS OUTFLOW
BOUNDARIES LIE ACROSS THE REGION FROM ONGOING CONVECTION WILL ACT
AS FOCUSING MECHANISMS FOR CONTINUED TSRA THIS EVENING. GIVEN
MCAPES OF 2000 J/KG WEST OF THE FRONT AND DEEP LAYER SHEAR OF
35-50KTS...SEVERE TSRA DEVELOPMENT TO CONTINUE INTO THE EVENING
AND SEVERE TSRA WATCH WILL BE ISSUED SOON.
DID NOT MAKE TOO MUCH CHANGES OTHERWISE AS EARLY SUMMER AIRMASS
WILL BE REPLACED WITH BELOW NORMAL TEMPERATURES BEHIND FRONT BY
TUESDAY.
BRITT
&&
.AVIATION...
/552 PM CDT SUN MAY 25 2008/
FOR THE 00Z TAFS...
ISOLATED SEVERE THUNDERSTORMS CONTINUED ACROSS THE AREA LATE THIS
AFTERNOON. AT THIS TIME, NONE OF THE THUNDERSTORMS ARE AFFECTING
THE TAF SITES. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
10 PM. COLD FRONT OVER THE GREAT PLAINS WILL MOVE INTO NORTH MO BY
LATE AFTERNOON MEMORIAL DAY.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR AUDRAIN-KNOX-
LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, May 25, 4:43 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 443 PM CDT SUN MAY 25 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 443 PM CDT SUN MAY 25 2008 ...FLASH FLOOD WATCH UNTIL 1 PM CDT MONDAY FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS... THIS HAZARDOUSWEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA WELL INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WIND GUSTS OVER 60 MPH. ISOLATED TORNADOES ARE ALSO POSSBILE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE REGION. THE MOST LIKELY LOCATION WILL BE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE HEAVY RAINFALL MAY OCCUR OVER SATURATED SOILS WHERE HEAVY RAINFALL OCCURRED LAST NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY. THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT...AND POSSIBLY AGAIN ON MONDAY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, May 25, 10:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1018 PM FLOOD GODFREY 38.97N 90.19W
05/25/2008 MADISON IL TRAINED SPOTTER
WATER UP TO 4 INCHES DEEP ON ROUTE 3 IN GODFREY
&&
EVENT NUMBER 00163
FGLASSLocal storm report, May 25, 10:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1019 PM HEAVY RAIN SHIPMAN 39.12N 90.05W
05/25/2008 M2.65 INCH MACOUPIN IL AMATEUR RADIO
&&
EVENT NUMBER 00164
FGLASSLocal storm report, May 25, 10:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1021 PM HEAVY RAIN 2 W BUNKER HILL 39.04N 89.99W
05/25/2008 M2.40 INCH MACOUPIN IL AMATEUR RADIO
RAINFALL FROM 800 PM TO 1015 PM
&&
EVENT NUMBER 00165
FGLASSLocal storm report, May 25, 10:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL COLLINSVILLE 38.68N 90.00W
05/25/2008 E0.88 INCH MADISON IL AMATEUR RADIO
&&
EVENT NUMBER 00166
FGLASSLocal storm report, May 25, 10:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL SMITHTON 38.41N 89.99W
05/25/2008 E0.75 INCH ST. CLAIR IL EMERGENCY MNGR
&&
EVENT NUMBER 00167
FGLASSLocal storm report, May 25, 10:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1012 PM FLOOD PIASA 39.12N 90.13W
05/25/2008 MACOUPIN IL EMERGENCY MNGR
ROADS FLOODED IN BRIGHTMAN...MT. OLIVE...AND PIASA.
WATER UP TO 5 FEET DEEP IN PIASA.
&&
EVENT NUMBER 00168
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Pike | 52 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | LSX | Calhoun | 4 hr |
| May 25, 9:09 PM CDT | Flash Flood Warning | LSX | Jersey, Macoupin, Madison, Montgomery | 4 hr |
| May 25, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison, Monroe, Saint Clair | 48 min |
| May 25, 11:37 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 23 min |
| May 25, 11:58 PM CDT | Flash Flood Warning | LSX | Bond, Clinton | 6 hr |
| May 26, 1:12 AM CDT | Areal Flood Warning | LSX | Greene, Jersey, Macoupin, Madison, Montgomery | 4 hr |
| May 26, 3:03 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 42 min |
| May 26, 5:18 AM CDT | Areal Flood Warning | LSX | Greene, Jersey, Macoupin, Madison, Montgomery | 6 hr |
| May 26, 6:02 AM CDT | Areal Flood Advisory | LSX | Bond, Clinton | 4 hr |
| May 26, 6:58 AM CDT | Flash Flood Warning | LSX | Saint Clair | 4 hr |
| May 26, 7:13 AM CDT | Areal Flood Advisory | LSX | Clinton, Fayette, Greene, Macoupin, Marion, Montgomery and 1 more | 37 hr |
| May 26, 11:23 AM CDT | Areal Flood Warning | LSX | Macoupin | 14 hr |
| May 26, 12:59 PM CDT | River Flood Warning | LSX | Calhoun | 48 hr |
| May 26, 12:59 PM CDT | River Flood Warning | LSX | Madison | 9 hr |
| May 26, 12:59 PM CDT | River Flood Warning | LSX | Randolph | 7 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.